# SDR UALA2010022200638

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 56,305 hours, 19,738 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK, FOUND CARPET AT AFT FWD LAV COVERING EMERGENCY LIGHTS.  TRIMMED THE CARPET TO EXPOSE THE EMERGENCY LIGHT STRIP.  OPS CKS NORMAL.
